# SDR R61A202003210441

- Difficulty date: March 6, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 17,364 hours, 11,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17092856001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND GUSSET @ RH INBD SEAT TRACK CORRODED. REMOVED AND REPLACED GUSSET AT RH I/B SEAT TRACK AT FR 84.REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
